RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 99–109 (Mi dm567)  

This article is cited in 1 scientific paper (total in 1 paper)

An algorithm for discrete logarithms over an arbitrary finite field

I. A. Semaev


Full text: PDF file (1210 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:2, 107–116

Bibliographic databases:
UDC: 512.6
Received: 23.11.1992

Citation: I. A. Semaev, “An algorithm for discrete logarithms over an arbitrary finite field”, Diskr. Mat., 7:1 (1995), 99–109; Discrete Math. Appl., 5:2 (1995), 107–116

Citation in format AMSBIB
\Bibitem{Sem95}
\by I.~A.~Semaev
\paper An algorithm for discrete logarithms over an arbitrary finite field
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 99--109
\mathnet{http://mi.mathnet.ru/dm567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331933}
\zmath{https://zbmath.org/?q=an:0841.11064}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 2
\pages 107--116


Linking options:
  • http://mi.mathnet.ru/eng/dm567
  • http://mi.mathnet.ru/eng/dm/v7/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Stepanov, “On the discrete logarithm problem”, Discrete Math. Appl., 24:1 (2014), 45–52  mathnet  crossref  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:381
    Full text:170
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020